# SDR ASOA01263

- Difficulty date: November 28, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4347 - DURING GROUND INSPECTION IN ATL, CREW REPORTED THE EMERGENCY LIGHT CIRCUIT BREAKER POPPED WHEN THE FLIGHT ATTENDANT SWITCH WAS IN THE ON POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
